Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNollet, Scott, 1962-cat
dc.description.abstractThe purpose of this paper is two fold. First, we give an upper bound on the order of a multisecant line to an integral arithmetically Cohen-Macaulay subscheme in Pn of codimension two in terms of the Hilbert function. Secondly, we give an explicit description of the singular locus of the blow up of an arbitrary local ring at a complete intersection ideal. This description is used to refine standard linking theorem. These results are tied together by the construction of sharp examples for the bound, which uses the linking theorems.eng
dc.format.extent17 p.-
dc.publisherUniversitat de Barcelonacat
dc.relation.isformatofReproducció del document publicat a:
dc.relation.ispartofCollectanea Mathematica, 1998, vol. 49, num. 2-3, p. 447-463cat
dc.rights(c) Universitat de Barcelona, 1998-
dc.sourceArticles publicats en revistes (Matemàtiques i Informàtica)-
dc.subject.classificationGeometria algebraicacat
dc.subject.otherAlgebraic geometryeng
dc.titleBounds on multisecant lineseng
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
noidgcm02.pdf146.33 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.